Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Tingling, Numbness, Or Pain In Feet Or Hands For Secondary Symptoms Of Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Peripheral Neuropathy and HIV/AIDS

...that either HIV, ordrugs that are toxic to the nervous system (neurotoxic drugs), or a combinationof both may cause the damage to the peripheral nerves. PN happens when the communication between the nerves in the feet and/orhands to the brain and spinal cord become damaged. Like frayed wires that canspark or misfire, PN becomes a painful, numb, burning, shooting sensation thatmany sufferers describe as "holding a lit match to my feet," or...
Ask the Experts

pain and swelling in left hand

I have been positive for 4 yrs and have been on PI, Isentress and Atripla (off and on 3 times). I have had chronic pain in feet and hands-not too severe-and doctor gave me Tylenol 3. Now I had a severe pain/swelling/numbness in my left hand and...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Drug or HIV related peripheral neuropathy rarely would be localized to one regions (left hand/fingers) so most likely some other explanation likely. KH Read more »

Pain, Tingling, Numbness In Left Hand and Fingers

I am 69 years old and was diagnosed with HIV in 1987. I started HIV meds (AZT and ddC) in July 1992 and began the 3-drug treatment with Crixivan in June 1996. I have remained continuously on Crixivan but have changed the other two drugs several...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
...It sounds like you have arthritic and tendonitis symptoms of you left hand. Inflammation can produce some compression of the nerves to your fingers which account for the nerve associated symptoms. You Read more »

feet and hand pain

i been having feet pain can hardly walk in the mornings...at the time my feet pain also in my hands..at night I am awake with my hands hurting..just came on. concern.
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
What is your HIV status and HIV regimen? KH Read more »

Hand numbness and muscle pain

Hello Dear Doctors:Thank you very much for this amazing website. The job done here is fantastic and i assume very helpfull to many more like me. I am 31 years old, i was diagnosed on June this year as HIV+. I started HAART in a combination of...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...The numbness in your hands sounds somewhat like carpal tunnel syndrome which is due to nerve compression and generally not related to either HIV or your Read more »
Articles
AIDSinfo

An Overview of Reyataz (Atazanavir)

... stomach pain vomiting diarrhea fever trouble sleeping numbness, tingling, or burning sensation of hands or feet muscle pain depression Atazanavir may cause other side effects. Call your doctor if you have any... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
AIDSinfo

An Overview of Truvada (Tenofovir/FTC)

...individual taking this medication experiences digestive system problems, joint or muscle pain and weakness, pain or tingling of hands or feet, headache, dizziness, and unusual tiredness or weakness. Other serious side effects of this medicine... Read more »
AIDSinfo

An Overview of Epivir (3TC, Lamivudine)

...medicine include severe abdominal or stomach pain, or feeling of fullness; nausea; tingling, burning, numbness, or pain in the hands, arms, feet, or legs; and vomiting. Individuals should tell a doctor if they have any of these side effects.Other... Read more »
Connect With Others

can my eye/back and neck pain be acute HIV symptom

Posted by chirags, 2 Replies
...last one week.However the pain has decreased a lot.I had no dry cough but a running nose.Can these be an counted as acute hiv symptoms. Doc currently I am in my last year of my Information tech course.Since last 1 month I am not able to... Read more »

Joint Pain caused by liver, HIV, meds, arthritis?

Posted by ScotCharles, 3 Replies
...cause my right shoulder and the right side of my neck to hurt, but the elbow problems are new. I have had joint pain in my hands for some time, but since I type a lot and arthritis runs in my family, I haven't though much of it. Getting old is... Read more »

What is neuropathy pain?

Posted by bura, 3 Replies
...Can someone describe what is neuropathy pain? Read more »

I am not imagining this but tingling hands/feets!!

Posted by ExWorryWart, 5 Replies
...exposure? This is the only symptom that is consistent and not going away.. PLZ HELP I had anxiety disorder earlier but never had tingling (unless during panic attacks)...this one is consistent and burns too...I looked over anxiety forum and that... Read more »